# SDR COMA0260368

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,014 hours, 9,201 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5759 HEAVIER THAN NORMAL CONTROL FORCE REQUIRED FOR ROLL AND PITCH.INSPECTED FLIGHT CONTROLS AND CABLE TENSIONS.  NO DEFECTS FOUND. FORCE CHECKS WITHIN LIMITS.
